# SDR WRLA2007068

- Difficulty date: May 15, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 8129/LEJ/ATL 05/15/2007.  ON POST FLIGHT INSPECTION WORLD AIRWAYS MAINTENANCE FOUND LEFT WING REFUEL PANEL DAMAGED AND PINCHED BY NR 4 LEADING EDGE SLAT.  REMOVED LEFT WING FUELING PANEL DOOR, TRIMMED OUT DAMAGE, INSPECTED PER DELTA AIR LINES ERA 461879-14, NO ADDITIONAL DAMAGE.  INSTALLED SERVICEABLE FUEL DOOR IAW MM 57-40-01 AND SRM 51-31-01, ITEM WORKED ON DELTA NR CARD 001.  REMOVED AND INSTALLED NR 4 LEADING EDGE SLAT LEFT WING PER MM 27-80-30.  REPAIRED LEFT WING L/E SKIN AT STATIONS XOS 618, XOS 627 AND XOS 635 PER WORLD AIRWAYS ERA 07-57-036 AND DELTA AIR LINES ERA 461879-14.
